# SDR CALA2024101500836

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 58,509 hours, 18,535 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL VALVES WILL NOT OPEN WITHOUT OVERFILL RESET SWITCH BEING DEPRESSED REFUELED AIRCRAFT PER MEL PROCEDURE. APPROVED COMPLIED WITH MEL PROCEDURE. NO POWER ON AIRCRAFT. SUSPECT ONE OF THE OF TWO (TS195 OR TS196) SURGE TANK FUEL LEVEL SENSORS FAULTING. WDM 28-21-02-101. AIRCRAFT REQUIRES TO BE REFUELED FOR FUTHER TROUBLESHOOTING. INFO ONLY, REF FIM 28-21 FAULT TREE 803, BLOCK #4 FOR T/S PLEASE. PARTS UPDATED. PERFORMED T/S SHEET 1 BLOCKS 1&2 TO SHEET 3 BLOCKS 3&4 REF FIM TASK 28-21 FAULT TREE 803. NEXT TASK REQUIRED IS SHEET 5 BLOCK 5. ASSISTED IN TROUBLESHOOTING REFUELING VAVE PER TSM 28-21-803 PICKED UP  AT PAGE 6 .REMOVED AND REPLACED BRAKER # K189: NO ADD FAULT: 2800 CHANGE IN SYSTEM, FUTHER TROUBLE SHOOTING REQUIRED, PLANE REMAINS ON MEL *DM* ASSIST: {JUMPER/00-0363-3-0441,PKG/00-0594-3-2959,& SENSOR/19-2821-3-0011 PREV ORDERED.} REF FIM 28-21/803 BEGIN @ BLK-5: PRECAUTIONARILY ORDERED S346/19-2400-3-0020 {IPC 52-49-02-01-10}; {FROM IPC 28-21-71-01B} ORDERED K357~K179 I.5 / (2) 00-0363-3-0166, K180 I.15/19-2821-3-0013, & K181 I.10/18-2531-3-0078. REMOVED AND REPLACED RELAY K180. COULD NOT REPLACE RELAY K181 DUE TO WRONG PART NUMBER LISTED IN PARTS AND NIS DEN. CORRECT PART NUMBER FOR K181 IS M&E 75-7321-3-0444. REQUIRES OPS CHECK OF PRESUURE FUELING SYSTEM. FUELER NOT AVAILABLE AT THIS TIME. REF WDM28-21-21-2, AMM 28-21-00-715-031.FURTHER T/S IN PROGRESS
